# SDR IPXA2025102812925

- Difficulty date: October 11, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5378103821500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-Z120-STR-FLOOR STRUCTURE SUPPORT ANGLES CRACKED R/H, @ FR.38 FWD CARGO JUST BELOW MAIN DECK FLOOR. DOT 85/1096. REMOVED  SUPPORT ANGLE R/H AT FR.38 I.A.W. A300-600 SRM 51-40-21. ++INSTALLED NEW SUPPORT IAW A300-600 SRM 51-40-21.
